Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 12, No. 4 (October, 1960)
T. Mitsui On the Goldbach problem in an algebraic number field, II 325−372
H. Wakakuwa On affinely connected manifolds admitting groups of affine motions with complex reducible linear isotropy groups 373−384
G. Takeuti Ordinal diagrams, II 385−391
T. Nishimura On a certain system with infinite induction 392−400
J. S. Maybee On a smoothing operator for the wave equation 401−411
K. Shiratani Note on the Kummer-Hilbert reciprocity law 412−421
S. Kotô Some theorems on almost Kählerian spaces 422−433

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.